# SDR O9IA2013032632213

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N95LF
- Make and model: Gulstm 690A
- Aircraft serial: 11290
- Aircraft time: 9,120 hours, 7,528 cycles
- Engine: Garrtt TPE3315251K
- Engine time: 9,952 hours, 13,376 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 8941172
- Condition: Cracked
- Location: Left Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, CREW IDENTIFIED OIL LEAKING FROM LT ENGINE NACELLE.  INSPECTION REVEALED OIL FILTER ADAPTER HOUSING HAD 2 EARS CRACKED/BROKEN OFF.  OIL FILTER ADAPTER HOUSING HAD SHIFTED ENOUGH THAT SEAL INTEGRITY BROKEN AND OIL WAS LEAKING PAST O-RING.  R & R WITH SERVICEABLE UNIT.
